RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 33, Number 3  


Ordinary Differential Equations
Summation of regularized traces of the singular Sturm–Liouville operator
E. V. Aleksandrova, O. V. Bochkareva, V. E. Podolskii
291
On differential equations of the Fuchs class associated with the conformal mapping of circular polygons in polar grids
È. N. Bereslavskii
296
Explicit solution of a linear ordinary differential equation and a basic property of the exponential function
V. A. Vinokurov
302
Bounded and periodic solutions of the Riccati operator equation with an unbounded operator
A. Ya. Dorogovtsev, T. A. Petrova
309
On the optimal control of almost periodic motions under equality and inequality constraints on the means. II
A. G. Ivanov
316
Spectral expansions that correspond to the Liouville operator generated by the Schrödinger operator with a matrix potential satisfying the Kato condition
V. A. Il'in, A. V. Kurkina
324
Algorithms for the inversion of linear scalar dynamical systems: the controlled model method
A. V. Il'in, S. K. Korovin, V. V. Fomichev
329
Approximation of a linear stabilization set
V. A. Kamenetskii
340
On first integrals of functional-differential equations
A. V. Kim
347
On the ordered spectral representation of the space $L_2(\mathbf R)$ with respect to the Stark-effect Hamiltonian of regular type. II
L. V. Kritskov
351
On the Hausdorff–Young inequality for systems of root vector functions of an $n$th order differential operator
V. M. Kurbanov
358
Stability in problems of mechanics
Yu. V. Malyshev
368
An estimate for the remainder term in the Wiman–Valiron relation and its application
A. Z. Mokhon'ko, V. D. Mokhon'ko
373
On bifurcations of periodic motions near a structurally unstable homoclinic curve
O. V. Sten'kin, L. P. Shilnikov
377
On the change in the number of discontinuity points of singular periodic solutions
Yu. V. Churin
385
An inverse problem for systems of differential equations with nonlinear dependence on the spectral parameter
V. A. Yurko
390

Numerical methods
Iterative methods for solving filtration problems with a discontinuous law with a limit gradient
I. B. Badriev, O. V. Pankratova, R. R. Shagidullin
396
Methods for solving singular integral equations with positive operators
B. G. Gabdulkhaev
400
Difference schemes of a high-order of accuracy for degenerate systems of differential equations on nonuniform grids
V. L. Makarov, Yu. Yu. Khamraev
410

Short Communications
On a third-order system with a cubic nonlinearity
N. S. Berezkina, I. P. Martynov, V. A. Pron'ko
416
On the structure of the minimal global attractor of multidimensional systems with a unique equilibrium position
I. M. Burkin
418
A uniqueness theorem for the solution of inverse problems in spectral analysis
V. V. Dubrovskii
421
Sufficient conditions for the stability of stochastic systems
R. I. Kadiev
423
On the justification of the Galerkin method for noncoercive elliptic equations with a monotone nonlinearity
M. Yu. Kokurin
425
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020